# SDR IXXA08SMN200S

- Difficulty date: October 24, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING UPPER REAR SPAR CAP VERTICAL FLANGE CRACKED AT STATION XRS 554.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  PERFORMED STOP HOLE.  PERFORMED NDT INSPECTION.  NO CRACK AND NO CORROSION FOUND AFTER DRILLING STOP HOLE.  FABRICATED REPAIR ANGLE, STIFFENER, SPACERS.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 08543 DATED 11/18/08, SEMAN DRAWING ED-4879 DATED 11/07/08, DC8 SRM 51-1-20D, SRM 51-1-21, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-12, DC8 SRM 51-1-11, AND SRM 51-3-1.
